# SDR AALA202207081985

- Difficulty date: July 6, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A300*
- Aircraft serial: 1481
- Aircraft time: 70,004 hours, 26,583 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stringer
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CORROSION FOUND UNDER FLOOR BOARDS AT AFT CARGO APPROXIMATELY 12 INCHES LEFT OF SELECTOR VALVE 2504MJ ON STRINGER. REPAIRED CORROSION PER 51-73-00 AND 53-41-13.
